Varieties of Quasi-Groups and Related Topics

Bryant, DE (1993) Varieties of Quasi-Groups and Related Topics. Bulletin of the Australian Mathematical Society, 48 1: 171-172.

Author Bryant, DE
Title Varieties of Quasi-Groups and Related Topics
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1993-08
Sub-type Article (original research)
Volume 48
Issue 1
Start page 171
End page 172
Total pages 2
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:16:07 EST by System User